One-dimensional conformable fractional Dirac system


Allahverdiev B. , TUNA H.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.26, no.1, pp.121-146, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1007/s40590-019-00235-5
  • Title of Journal : BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Page Numbers: pp.121-146

Abstract

In this article, we consider a conformable fractional Dirac system. We prove an existence and uniqueness theorem for this system and formulate a self-adjoint boundary-value problem. We also construct the associated Green matrix of the conformable fractional Dirac system, and we give the eigenfunction expansions. Finally, we give some examples.